CISO Innovation Shipyard Alliance

Technology Showcase Forum & Luncheon,   a C-level

Executive Experience

 
 
athletes-influence-tech-lg.jpg

W H A T

Innovation Shipyard Alliance,  a C -level Executive Experience

W H E R E

Hilton Orange County, Costa Mesa, CA

W H E N

9:30 am - 2:50 pm September 12, 2019

Time Agenda

7:00 AM - 9:00 AM Coffee & Mini Breakfast+ (Optional) Have a seat and catch up with the office before our C-Experience starts.

All Day Registration (Co-located with the ISSA SoCal Symposium registration)

9:30 AM - 9:40 AM Welcome, Introduction to the Innovation Shipyard Alliance, a CISO Experience Andrea Hoy and Nancy Bianco, Co-Founders, Innovation Shipyard Alliance (10 min)

9:40 AM - 10:35 AM Keynote: “Lions (IT Audit), Tigers (InfoSec), and Bears (Privacy)…How High?” Hear the latest from the expert on how these three areas are being compensated, job titles, and what certs are trending in an environment of disruption and new innovative technology. How do we compete for these practitioners? David Foote (50 min+5 min Q&A)

10:35 AM - 11:20 AM Innovation Technology Showcase (see reverse side) Our Showcasers will be presenting their 10min. executive pitch for your review our esteemed C=levels. (45min)

11:20 AM - 12:05 PM Innovation Shipyard “Sea ‘C’ Trials”: NextGen Cyber Security Solutions (see reverse side) C-levels, it’s your turn to ask the hard questions to our Showcasers panel. In this moderated Q&A session, our Innovators have the opportunity to have two individuals represent their company to our esteemed cybersecurity and privacy C-level practitioners. Moderator: Nancy Bianco, VP & Co-Founder (“10 min” /Showcaser - 45 min)

12:05 PM - 12:50 PM
12:50 PM - 1:00 PM
Lunch: Birds of a Feather in Innovative Technologies – C-level gathering with a twist. The ability to talk freely and candidly about disruptors and innovative technology at your companies with like minded C-levels on how they are addressing the same issues that our Showcasers were compelled to create a tool in this specific area of technology. Lunch closes with a wrap-up discussion presenting ideas discussed at each table and what technologies you would like to see next meetup.(45 min lunch and networking + 10 min wrap-up)

1:00 PM - 1:40 PM Life After the Shipyard: AI-Powered Security Posture Transformation After an unforgettable showcase at last year's shipyard, with our C-levels ‘turning their chairs’, showcaser- Balbix is back to share key developments in AI cybersecurity and vulnerability management over the last year. Learn how CISOs across the country are transforming their security posture with comprehensive attack surface visibility, prioritized vulnerability insights, and board-level cyber risk reporting. Gaurav Banga, CEO & Founder and Bill Danigelis.

1:40 PM - 1:50 PM Networking Break (10 min)  

1:50 PM - 2:30 PM Fireside Chat: The CCPA and the Innovation Landscape Listen to this intimate conversation where the CCPA questions you are looking for answers to with our data privacy legal expert and what to consider when acquiring new technology and conducting third party vendor management. Veronica Mitchell, CISO, City of Santa Monica, Sadia Mirza, CIPP/US Troutman Sanders(40 min)

2:30 PM - 2:50 PM CISO Experience Conclusion and Executive Summary Recap of the day, the technology, an Executive “Trip Report” Summary. Raffles. Andrea Hoy, Chief Disruptor and Co-Founder

2:50 PM - 3:10 PM Networking Break with our Showcasers & Ice Cream Social
     
  Continue the Conversation (Optional)

+ All Innovation Shipyard Alliance Showcasers and C-Experience attendees are welcome to join the Main Presentation Hall for the duration of the Symposium schedule.

3:30 PM – 4:30 PM When InfoSecurity and Privacy Collide (Annual CISO Panel)
4:30 PM - 6:00 PM General Event Networking Reception in the Exhibit Hall
   
 

Not To Be Missed

Bringing together CISO's and Cyber Security Leaders to discuss the current cyber threats facing their organizations, and the role emerging technologies can help to combat them.

JOIN US

Help ensure CyberSecurity is a part of Innovative Technology for the Future. This event is intended for CISOs/CSOs, Directors of Security and other C-level, investors and other C-level decision makers. Attendance is limited and Free.

(Hit the RSVP link above)

Why join an Innovation Shipyard Alliance Forum?

Collaboration of CyberSecurity and Innovative Technology

CISOs/CSOs/CROs/CPOs  and other expert cyber professionals

Are you looking for a way of sharing what you “really think” when looking at a new “innovative” technology, or sharing the one thing that would make you ’turn your chair’.  Not to be critical, but to be constructive, because you really think there is new innovative technology here and you can provide your knowledge to make it sail faster, fly higher, and take technology to the next level securely.

Innovation Technology Companies and Entrepreneurs (Innovative Showcasers)

Educate yourself on what companies are really looking for to embrace new technology. Find out what they find interesting about your innovative technology. What changes they see in their environments. Is your message working? Where you are on the mark and where you might want to draw into your next ship.

Students

You are the future. Join us. As a volunteer you can see and hear what young innovative technologies are doing. Meet potential employers or internship opportunities. Find a mentor. Submit for a scholarship. We might be hearing from you in the near future!

Investors

Hear from our Innovative Showcasers and our Captains!  Each forum is a new opportunity to hear about some innovative technology companies in our shipyard where the designers, potential buyers, nextgen developers and buyers are openly talking.

C-levels, Emeritus, & Technologists (Captains)

Become the S.C.O.R.E. for ensuring CyberSecurity in Innovative Technology. Maybe you don’t want to work 8-20 hours a day at the same job everyday. You are ‘retired’ from that, but want to still stay involved with cyber. This is your new networking community.